We characterize the generalized Chebyshev polynomials of the second kind (Chebyshev-II), and then we provide a closed form of the generalized Chebyshev-II polynomials using the Bernstein basis. These polynomials can be used to describe the approximation of continuous functions by Chebyshev interpolation and Chebyshev series and how to efficiently compute such approximations. We conclude the paper with some results concerning integrals of the generalized Chebyshev-II and Bernstein polynomials.
ALQUDAH, MOHAMMAD A.
"Generalized Chebyshev polynomials of the second kind,"
Turkish Journal of Mathematics: Vol. 39:
6, Article 5.
Available at: https://journals.tubitak.gov.tr/math/vol39/iss6/5